MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number AX-80075
Medical Device Problem Codes Nonstandard Device (1420); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service provider provided the investigation report on 10/22/2021.The actual device was inspected.Visual inspection confirmed there is an unknown particle in the spike.The reported issue is confirmed.On 10/26/2021, zyno medical notified the contract manufacturer about the complaint.The affected device will be sent to the contract manufacturer for further evaluation.
 
Event or Problem Description
On 10/20/2021, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor and stated that "an administration set model ax-80075 lot 2009003 set had an unknown particle in the spike.Particle was in the fluid path." a patient was involved but was not harmed or injured.The device operator was a registered nurse.The medication being infused was unknown.The contract manufacturer of the affected device is (b)(4).
 
Additional Manufacturer Narrative
On 11/14/2021, the contract manufacturer provided an evaluation report.The brown particle was confirmed to be injection paste from the injection molding process.The long-term high-temperature melt was not cleaned thoroughly during the maintenance, which formed brown particles at the end of the injection mold.The complaint is an isolated event.A quality alert was issued to inform the maintenance and operation personnel at the production site.
 
Event or Problem Description
This is a follow-up for the initially filed mdr.
 
Event or Problem Description
This is a second follow-up for mdr (3006575795-2021-00052).
 
Additional Manufacturer Narrative
On 12/09/2021, the contract manufacturer confirmed that the affected device didn't meet the specification.The brown particle was missed during the visual inspection.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
chaoyoung lee
177 pine street
natick, MA 01760
MDR Report Key12790466
Report Number3006575795-2021-00052
Device Sequence Number4840349
Product Code FPA
UDI-Device Identifier00814371020518
UDI-Public00814371020518
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2024
Device Model NumberAX-80075
Device Catalogue NumberAX80075
Device Lot Number2009003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer11/14/2021
12/09/2021
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date12/08/2021
12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown